# SDR REXA2017062800730

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 23,617 hours, 15,297 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Degraded
- Location: Fwd Main Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA NOTICED A RUBBER OR ELECTRICAL BURNING ODOR DURING CLIMB OUT AT 10,000 FT, FORWARD CABIN AREA. NO VISIBLE SMOKE. THE ODOR WENT AWAY SHORTLY AFTER.   FOUND EXHAUST DUCT UNDER GALLEY DEGRADED AND SMELLING LIKE RUBBER.  REMOVED AND REPLACED DUCT IAW AMM 21-23-10.  NO FURTHER DEFECTS NO
TED.
